Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 27, NWS Denver/Boulder, CO

June 11, 2015Denver County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 11, 2015, 8:51 PM MDT for Denver County, Colorado. It took effect at Jun 11, 2015, 10:00 PM MDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 8:51 PM MDT (02:51 UTC)
In effect from
Jun 11, 2015, 10:00 PM MDT
Expired
Jun 12, 2015, 5:00 AM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
Minor

County Denver County, CO

The radar

The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Platte River at Denver (DNVC2).

Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WGUS45 KBOU 120251
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
851 PM MDT THU JUN 11 2015

...The National Weather Service in Denver has issued a Flood Warning 
for the following river in Colorado... 

  South Platte River at Denver affecting Denver County.

..Heavy rainfall over the Denver Metropolitan Area is expected to 
cause flooding along the South Platte River in Denver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. If you 
are in the warning area move to higher ground immediately. Residents 
living along the river should take immediate precautions to protect 
life and property.

&&

COC031-121100-
/O.NEW.KBOU.FL.W.0027.150612T0400Z-150612T1100Z/
/DNVC2.1.ER.150612T0400Z.150612T0400Z.150612T0500Z.NO/
851 PM MDT THU JUN 11 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the South Platte River at Denver.
* until late tonight.
* At 8:36 PM Thursday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  tonight.
* Impact...At 11.0 feet...There is considerable overbank flow along 
  the South Platte River in lower downtown Denver.
* Flood history...This crest compares to a previous crest of 10.9 feet
  on Jul 25 1998.

&&

LAT...LON 3965 10501 3974 10502 3981 10496 3981 10494
 3975 10500 3965 10499            

$$
1 follow-up statement
150 
WGUS85 KBOU 120603
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
1203 AM MDT FRI JUN 12 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  South Platte River at Denver affecting Denver County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC031-120633-
/O.CAN.KBOU.FL.W.0027.000000T0000Z-150612T1100Z/
/DNVC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1203 AM MDT FRI JUN 12 2015

The Flood Warning is cancelled for
  the South Platte River at Denver.
* At 11:52 PM Thursday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.4 feet. The 
  river will fall to 6.1 feet by .
* Impact...At 11.0 feet...There is considerable overbank flow along 
  the South Platte River in lower downtown Denver.
* Flood history...This crest compares to a previous crest of 10.9 feet
  on Jul 25 1998.

&&

LAT...LON 3965 10501 3974 10502 3981 10496 3981 10494
 3975 10500 3965 10499            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:51 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 11, 6:51 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
651 PM MDT THU JUN 11 2015

.UPDATE...
ISSUED AT 640 PM MDT THU JUN 11 2015

CONVECTIVE TRENDS...LINE OF HEAVY RAIN THUNDERSTORMS WILL CONTINUE
SAGGING SOUTH THROUGH LINCOLN COUNTY...WHILE ANOTHER BAND OF
SHOWERS AND THUNDERSTORMS SPREADS NORTH INTO THE METRO AREA AND
SOUTHERN FOOTHILLS. THE THREAT OF LOCALLY HEAVY RAIN WILL CONTINUE
THIS EVENING FROM LINCOLN COUNTY...ACROSS THE PALMER DIVIDE...AND
BACK TO THE METRO AREA. MUCH OF NORTHERN COLORADO MAY ESCAPE
ADDITIONAL MEANINGFUL PRECIPITATION OVERNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS BECOMING WIDESPREAD AS UPSLOPE FLOW
CONTINUES...PRECIPITABLE WATER VALUES ARE ABOVE AN INCH AND THE
UPPER SYSTEM CURRENTLY OVER THE FOUR CORNERS AREA MOVES CLOSER
OVERHEAD. GOOD DIVERGENCE ALOFT IS SEEN IN WATER VAPOR SATELLITE. VERY
HEAVY RAIN HAS BEEN REPORTED FROM THE STORMS...UP TO 3/4 OF AN
INCH IN 15 MINUTES IN WELD COUNTY. THESE 2 TO 4 INCH PER HOUR
RAINFALL RATES WILL CONTINUE FROM THE STRONGER STORMS THIS
AFTERNOON AND EVENING BEFORE SOME STABILIZATION OCCURS. UNTIL
THEN...EXPECT THE BEST CHANCE OF SEVERE STRENGTH STORMS SOUTH OF
I70...WITH MORE OF A HEAVY RAIN THREAT NORTH. THE STORMS ARE
MOVING SLOW...AROUND 10 MPH AND WILL LIKELY SLOW EVEN FURTHER
TONIGHT AS THE UPPER LOW MOVES CLOSER. GREATEST RAINFALL AMOUNTS
WILL OCCUR IN THE NEXT 12 HOURS.

AS COOLER AIR CONTINUES TO SINK SOUTH INTO THE STATE...STORMY
WEATHER WILL TRANSITION INTO MORE OF WIDESPREAD RAINSHOWER EVENT...WITH
LIGHTER RAINFALL RATES. STILL COULD SEE A FEW THUNDERSTORMS AROUND
UNTIL EARLY MORNING...BUT FEW AND FAR BETWEEN. THE MOISTURE PLUME
WILL BE SINKING SOUTH OVERNIGHT AND INTO FRIDAY FOR DECREASING
CHANCES OF RAIN FROM NORTH TO SOUTH DURING FRIDAY MORNING AND
AFTERNOON. SOME WEAK CAPE AROUND DURING THE DAY TOMORROW WILL
ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS. AN ADDITIONAL QUARTER
TO HALF INCH OF RAIN MAY FALL OVER THE AREA TOMORROW...WHICH HAS
THE POTENTIAL TO STILL BE PROBLEMATIC OVER SATURATED SOILS FROM
THIS EVENINGS ACTION. TEMPERATURES WILL BE MUCH ABOUT 10 DEGREES
TOMORROW.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

THE UPPER LEVEL LOW/TROUGH WILL PUSH EAST OF THE STATE BY MIDDAY
SATURDAY WITH A RATHER WEAK FLOW PATTERN REMAINING OVER THE STATE
INTO THE WEEKEND. WESTERLY FLOW ALOFT WILL INCREASE EARLY NEXT
WEEK AS A TROUGH PASSES BY TO OUR NORTH. THIS WILL DROP A WEAK
FRONT ACROSS THE PLAINS...INCREASING MOISTURE THERE MONDAY AND
TUESDAY. A SIMILAR SITUATION WILL OCCUR NEAR THE END OF THE
PERIOD. ALL IN ALL THIS PATTERN SHOULD RESULT IN WEATHER RATHER
TYPICAL OF LATE SPRING IN THE CENTRAL ROCKIES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND A FEW THUNDERSTORMS ARE STILL POSSIBLE THIS
EVENING...THEN MAINLY RAIN SHOWERS AFTER 06Z. NORTH TO NORTHEAST
WINDS ARE EXPECTED TO PREVAIL OUTSIDE OF THE THUNDERSTORMS THROUGH
THE NIGHT. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT...WITH SOME
AIRPORTS SEEING AS LOW AS 500-1000 FEET AT TIMES. SHOWERS WILL BE
DIMINISHING FRIDAY MORNING FROM NORTH TO SOUTH...BUT CEILINGS WILL
LIKELY REMAIN BELOW MVFR THROUGH 18Z FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 323 PM MDT THU JUN 11 2015

FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. HEAVY
RAIN FROM THUNDERSTORMS AS WELL AS THE EXPECTED UPSLOPE RAIN
OVERNIGHT WILL CONTINUE TO PRODUCE FLOODING PROBLEMS. RAINFALL
RATES OF 1 TO 2 INCHES IN 30 MINUTES HAS BEEN OBSERVED AND WILL BE
EXPECTED TO CONTINUE THROUGH LATE THIS EVENING WITH THE STRONGER
STORMS. OVERALL...STILL EXPECTED AN AVERAGE OF 1 TO 2 INCHES
WIDESPREAD OVER THE AREA THROUGH FRIDAY AFTERNOON...WITH LOCALLY
HIGHER AMOUNTS UNDER THE HEAVIER STORMS AND THE FOOTHILLS AND
PALMER DIVIDE SOUTH OF DENVER OVER NIGHT. OVER THE NEXT 24 TO 48
HOURS...CAN EXPECT THIS RAINFALL TO DRAIN INTO THE BIGGER RIVERS
CAUSING AREA FLOOD PROBLEMS AS THE WATER MOVES DOWNSTREAM. THE
HEAVY STRONG THUNDERSTORMS OVER THE FOOTHILLS AND MOUNTAINS MAY
CAUSE ROCK AND MUDSLIDES.

RIVERS WILL CONTINUE RUNNING HIGH THROUGH MOST OF THE PERIOD
MAINLY DUE TO SNOWMELT. AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY
WILL BE LESS THAN HAS BEEN THE CASE RECENTLY BUT STILL COULD
LOCALLY CONTRIBUTE TO HIGHER FLOWS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COZ035-036-038>047-
049.

&&

UPDATE...RTG
SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN/ET
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1043 AM MDT THU JUN 11 2015

COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1043 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT
RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER
LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH
MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH
OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR
SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER
DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE
...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT.

WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE
FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE
FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST
THREAT OF FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE
MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE
WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND
EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK
THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE
EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR
TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE
APPRECIATED.

In the hours before

Local storm report, Jun 11, 3:01 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK
Local storm report, Jun 11, 6:26 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HEAVY RAIN       4 NNW CASTLE ROCK       39.43N 104.88W
06/11/2015  M2.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0550 PM     HEAVY RAIN       9 N ELIZABETH           39.49N 104.60W
06/11/2015  M2.22 INCH       ELBERT             CO   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&
Local storm report, Jun 11, 6:46 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
646 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     FLASH FLOOD      AKRON                   40.16N 103.21W
06/11/2015                   WASHINGTON         CO   COUNTY OFFICIAL

            FLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN
            NORTHERN WASHINGTON COUNTY.

0628 PM     FLOOD            SEDALIA                 39.43N 104.97W
06/11/2015                   DOUGLAS            CO   LAW ENFORCEMENT

            FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA,
            APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.

0617 PM     HEAVY RAIN       4 NNW CASTLE ROCK       39.43N 104.88W
06/11/2015  M2.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0550 PM     HEAVY RAIN       9 N ELIZABETH           39.49N 104.60W
06/11/2015  M2.22 INCH       ELBERT             CO   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK
Local storm report, Jun 11, 7:35 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
735 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      9 SSE ARAPAHOE PARK     39.53N 104.60W
06/11/2015                   ELBERT             CO   TRAINED SPOTTER

            FLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT
            THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN
            NORTHWEST ELBERT COUNTY.

0628 PM     FLOOD            SEDALIA                 39.43N 104.97W
06/11/2015                   DOUGLAS            CO   LAW ENFORCEMENT

            FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA,
            APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.

0628 PM     FLASH FLOOD      AKRON                   40.16N 103.21W
06/11/2015                   WASHINGTON         CO   COUNTY OFFICIAL

            FLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN
            NORTHERN WASHINGTON COUNTY.

0617 PM     HEAVY RAIN       4 NNW CASTLE ROCK       39.43N 104.88W
06/11/2015  M2.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0550 PM     HEAVY RAIN       9 N ELIZABETH           39.49N 104.60W
06/11/2015  M2.22 INCH       ELBERT             CO   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK
Local storm report, Jun 11, 7:55 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
755 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HEAVY RAIN       4 SSE DENVER            39.67N 104.93W
06/11/2015  M1.58 INCH       DENVER             CO   TRAINED SPOTTER

            1.58 INCHES OF RAIN PAST 1 HR 40 MINS IN SOUTHEAST
            DENVER...MOST OF THAT FELL IN THE FIRST 40 MINS. MINOR
            STREET AND YARD FLOODING.

0720 PM     FLASH FLOOD      9 SSE ARAPAHOE PARK     39.53N 104.60W
06/11/2015                   ELBERT             CO   TRAINED SPOTTER

            FLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT
            THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN
            NORTHWEST ELBERT COUNTY.

0628 PM     FLASH FLOOD      AKRON                   40.16N 103.21W
06/11/2015                   WASHINGTON         CO   COUNTY OFFICIAL

            FLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN
            NORTHERN WASHINGTON COUNTY.

0628 PM     FLOOD            SEDALIA                 39.43N 104.97W
06/11/2015                   DOUGLAS            CO   LAW ENFORCEMENT

            FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA,
            APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.

0617 PM     HEAVY RAIN       4 NNW CASTLE ROCK       39.43N 104.88W
06/11/2015  M2.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0550 PM     HEAVY RAIN       9 N ELIZABETH           39.49N 104.60W
06/11/2015  M2.22 INCH       ELBERT             CO   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

MBAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:43 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Douglas, Jefferson3 hr
Jun 11, 8:42 PM MDTAreal Flood WarningBOUArapahoe, Douglas4 hr
Jun 11, 8:52 PM MDTAreal Flood WarningBOUDouglas6 hr
Jun 11, 8:55 PM MDTAreal Flood WarningBOUArapahoe, Douglas, Elbert6 hr
Jun 11, 11:23 PM MDTAreal Flood WarningBOUJefferson6 hr
Jun 12, 5:16 AM MDTAreal Flood WarningBOUJefferson4 hr
Jun 12, 6:23 AM MDTAreal Flood AdvisoryBOUArapahoe, Douglas6 hr
Jun 12, 7:03 AM MDTFlash Flood WarningBOUDouglas6 hr
Jun 12, 8:46 AM MDTRiver Flood WarningBOUDouglas9 hr

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.